Alert archive / Florida / Small Craft Advisories in 2015

Small Craft Advisory 41, NWS Key West, FL

November 18, 2015

NWS Key West, FL issued this small craft advisory at Nov 18, 2015, 9:53 AM EST. It took effect at Nov 18, 2015, 10:00 AM EST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Nov 18, 2015, 9:53 AM EST (14:53 UTC)
In effect from
Nov 18, 2015, 10:00 AM EST
Expired
Nov 19, 2015, 10:06 AM EST
In force
24 hr
Issued by
NWS Key West, FL

The text

As transmitted, in the capitals the NWS used until 2016.

015 
WHUS72 KKEY 181453
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
953 AM EST WED NOV 18 2015

GMZ042>044-052>055-072>075-182300-
/O.CAN.KKEY.SC.Y.0040.000000T0000Z-151118T2200Z/
/O.NEW.KKEY.SC.Y.0041.151118T1500Z-151119T0300Z/
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
953 AM EST WED NOV 18 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR HAWK CHANNEL AND THE
FLORIDA STRAITS...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING. 

* WINDS...SUSTAINED EAST WINDS BETWEEN 20 AND 25 KNOTS WILL 
  PERSIST TODAY ACROSS THE STRAITS OF FLORIDA AND PORTIONS OF 
  HAWK CHANNEL AND THE EXTREME SOUTHEASTERN GULF OF MEXICO. 

* WAVES/SEAS...SEAS AS HIGH AS 10 FEET ARE EXPECTED IN THE GULF 
  STREAM...WITH SEAS UP TO 7 FEET IN THE EXTREME SOUTHEASTERN 
  GULF OF MEXICO BEYOND FIVE FATHOMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.

&&

$$

GMZ032>035-181600-
/O.CAN.KKEY.SC.Y.0040.000000T0000Z-151118T2200Z/
BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
953 AM EST WED NOV 18 2015

...SMALL CRAFT ADVISORY IS CANCELLED FOR THE GULF WATER BEYOND 5
FATHOMS AND THE BAY AND GULF SIDE WATERS NEAR THE FLORIDA KEYS...

SMALL CRAFT WILL STILL NEED TO EXERCISE CAUTION FOR WINDS INCREASING
TO BETWEEN 15 AND 20 KNOTS.

$$

BWC
5 follow-up statements
793 
WHUS72 KKEY 181949
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
249 PM EST WED NOV 18 2015

GMZ042>044-052>055-072>075-190300-
/O.CON.KKEY.SC.Y.0041.000000T0000Z-151119T0300Z/
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
249 PM EST WED NOV 18 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR HAWK CHANNEL AND THE
FLORIDA STRAITS...

* WINDS...SUSTAINED EAST WINDS BETWEEN 20 AND 25 KNOTS WILL 
  PERSIST TODAY ACROSS THE STRAITS OF FLORIDA AND PORTIONS OF 
  HAWK CHANNEL AND THE EXTREME SOUTHEASTERN GULF OF MEXICO. 

* WAVES/SEAS...SEAS AS HIGH AS 10 FEET ARE EXPECTED IN THE GULF 
  STREAM...WITH SEAS UP TO 7 FEET IN THE EXTREME SOUTHEASTERN 
  GULF OF MEXICO BEYOND FIVE FATHOMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF
20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED
BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID
OPERATING IN THESE CONDITIONS.

&&

$$

BWC
556 
WHUS72 KKEY 182019
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
319 PM EST WED NOV 18 2015

GMZ042>044-052>055-072>075-190430-
/O.EXT.KKEY.SC.Y.0041.000000T0000Z-151119T1000Z/
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
319 PM EST WED NOV 18 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT...

* WINDS...EAST WINDS NEAR 20 KNOTS AND GUSTY WILL PERSIST ACROSS THE
  FLORIDA STRAITS AND HAWK CHANNEL TONIGHT.

* WAVES/SEAS...SEAS AS HIGH AS 8 FEET ARE EXPECTED IN THE GULF
  STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS. 

&&

$$
APA
555 
WHUS72 KKEY 190325
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1025 PM EST WED NOV 18 2015

GMZ042>044-190430-
/O.CAN.KKEY.SC.Y.0041.000000T0000Z-151119T1000Z/
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
1025 PM EST WED NOV 18 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

SMALL CRAFT SHOULD STILL EXERCISE CAUTION FOR SOUTHEAST WINDS BETWEEN
15 AND 20 KNOTS...DECREASING LATE.

$$

GMZ052>055-072>075-191000-
/O.CON.KKEY.SC.Y.0041.000000T0000Z-151119T1000Z/
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1025 PM EST WED NOV 18 2015

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS...EAST WINDS NEAR 20 KNOTS AND GUSTY WILL PERSIST ACROSS THE
  FLORIDA STRAITS.

* WAVES/SEAS...SEAS AS HIGH AS 7 FEET ARE EXPECTED IN THE GULF
  STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS. 

&&

$$

FUTTERMAN
202 
WHUS72 KKEY 190938
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
438 AM EST THU NOV 19 2015

GMZ052>055-072>075-191530-
/O.EXT.KKEY.SC.Y.0041.000000T0000Z-151119T1600Z/
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
438 AM EST THU NOV 19 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WINDS...EAST WINDS NEAR 20 KNOTS WILL PERSIST ACROSS THE STRAITS OF
  FLORIDA THIS MORNING...WITH SLACKENING BREEZES THIS AFTERNOON.

* WAVES/SEAS...SEAS AS HIGH AS 7 FEET ARE EXPECTED IN THE GULF STREAM
  THIS MORNING...WITH SUBSIDING SEAS THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.
&&

$$

KASPER
572 
WHUS72 KKEY 191506
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1006 AM EST THU NOV 19 2015

GMZ052>055-072>075-191615-
/O.CAN.KKEY.SC.Y.0041.000000T0000Z-151119T1600Z/
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1006 AM EST THU NOV 19 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL
CRAFT ADVISORY FOR THE FLORIDA STRAITS AS SOUTHEAST WINDS HAVE
DECREASED TO NEAR 15 KNOTS.

$$

BWC

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 18, 9:39 AM EST, 14 minutes earlier.

Area forecast discussion, Nov 18, 9:39 AM EST, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KEY WEST FL
939 AM EST WED NOV 18 2015

.DISCUSSION...
.CURRENTLY...
THE SATELLITE VIEW OF THE UNITED STATES SHOWS THE LARGE UPPER LOW
SPINNING ACROSS THE OZARKS AND CENTRAL MISSISSIPPI VALLEY THIS
MORNING. THE SURFACE FRONT ASSOCIATED WITH THIS UPPER LOW AND TROUGH
IS PASSING OVER EASTERN LOUISIANA AT THIS HOUR. CLOSER TO HOME WE
HAVE A LINE OF SHOWERS JUST TO THE WEST OF THE LOWER KEYS ON THE
SOUTHERN FRINGE OF AN AREA OF HIGH PRESSURE NOW CENTERED OVER THE
NEW ENGLAND COAST WITH THE AXIS EXTENDING ACROSS SOUTH FLORIDA AND
THE KEYS. WINDS ARE OUT OF THE SOUTHEAST NEAR 20 KNOTS SOUTH OF THE
ISLAND CHAIN...NEAR 15 KNOTS AND GUSTY AT SMITH SHOAL...10 TO 15
KNOTS AT LONG KEY...AND NEAR 15 KNOTS AND GUSTY AT PULASKI SHOAL. THE
ISLAND TERMINALS ARE BLOWING 10 TO 15 KNOTS WITH HIGHER GUSTS. WINDS
ARE HIGHEST IN THE INFLOW CHANNEL TO THE FRONT...WHICH IS CO-LOCATED
WITH THE LINE OF SHOWERS NEAR THE LOWER KEYS.

.FORECAST...
LITTLE CHANGE TO THE CURRENT FORECAST IS EXPECTED FOR THIS UPDATE.
WILL RAISE RAIN CHANCES FOR THE LOWER KEYS WHILE KEEPING THE CHANCE
WORDING...WILL SPLIT OUT THE LOWER KEYS WITH 50 PERCENT AND LEAVE THE
MIDDLE AND UPPER KEYS AT 30 PERCENT. THE FRONT MENTIONED ABOVE WILL
CONTINUE TO TREK ACROSS THE NORTHERN GULF OF MEXICO WHILE THE PARENT
LOW SLIDES TO THE NORTHEAST ACROSS THE GREAT LAKES. THE FRONT ACROSS
THE GULF COAST WILL STRETCH OUT WEST TO EAST...WHILE THE WARM WATERS
OF THE GULF OF MEXICO MODIFY THE AIR MASS. THIS WILL ALSO STALL THE
FRONT OVER THE EASTERN GULF WEDNESDAY NIGHT AND THURSDAY. WITH THE
TROUGH LIFTING OUT TO THE NORTHEAST...THE NEXT AREA OF HIGH PRESSURE
WILL BUILD INTO THE DEEP SOUTH AND NORTHERN GULF COAST THURSDAY
NIGHT. THIS RIDGE WILL FORCED TO SPREAD NORTHEASTWARD THROUGH
SATURDAY NIGHT...AHEAD OF THE NEXT IN A SERIES OF TROUGH / RIDGE
COMPLEXES TREKKING ACROSS THE CENTRAL PLAINS AND MISSISSIPPI VALLEY.
THE CURRENT RUN OF THE MODEL GUIDANCE BRINGS THE TROUGH AXIS FURTHER
SOUTH AND IS PROGGED TO PASS THROUGH THE KEYS AREA EARLY NEXT WEEK.
IN THE WAKE OF THIS FRONTAL PASSAGE...AN ROBUST AREA OF HIGH PRESSURE
WILL BUILD OVER THE SOUTHEASTERN STATES MONDAY AFTERNOON.

&&

.MARINE...
A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE FLORIDA STRAITS AND
HAWK CHANNEL THIS MORNING DUE TO SOUTHEAST WINDS NEAR 20 KNOTS AND
HIGHER GUSTS. SMALL CRAFT SHOULD EXERCISE CAUTION ON KEYS WATERS
NORTH OF THE ISLAND CHAIN INCLUDING FLORIDA BAY...THE BAY AND GULF
SIDE WATERS...AND THE SOUTHEASTERN GULF OF MEXICO UNTIL WINDS
DECREASE LATER THIS EVENING. A LARGE AREA OF HIGH PRESSURE CENTERED
OVER THE NEW ENGLAND COAST WITH THE RIDGE AXIS EXTENDING THROUGH THE
KEYS AREA IS RESPONSIBLE FOR THESE WINDS. A TROUGH MOVING THROUGH
THE MISSISSIPPI VALLEY WILL PUSH THE RIDGE OUT TO THE NORTHEAST
TODAY...AND THE STRONG PRESSURE GRADIENT WITH IT. WINDS WILL INCREASE
AGAIN THURSDAY NIGHT AND FRIDAY AS A NEW RIDGE BUILDS ACROSS THE DEEP
SOUTH IN THE WAKE OF THE TROUGH.

&&

.AVIATION...
VFR CONDITIONS WILL PREVAIL AT EYW AND MTH TODAY AND TONIGHT.
SUSTAINED EAST TO SOUTHEAST WINDS OF 20 TO 25 KNOTS FROM JUST OFF THE
SURFACE TO ABOUT 3000 FEET WILL DECREASE TO 15 TO 20 KNOTS TONIGHT.

&&

.CLIMATE...
ON THIS DATE IN FLORIDA KEYS WEATHER HISTORY...IN 1886...THE HIGH
TEMPERATURE IN KEY WEST WAS 90 DEGREES. THIS SET THE DAILY RECORD FOR
MAXIMUM TEMPERATURE MEASURED IN KEY WEST ON NOVEMBER 18TH...A RECORD
WHICH STILL STANDS 129 YEARS LATER. TEMPERATURE RECORDS AT KEY WEST
DATE BACK TO 1872.

&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR
     GMZ032>035-042>044-052>055-072>075.

&&

PUBLIC/MARINE.........BWC
AVIATION/NOWCASTS.....BS
DATA COLLECTION.......CHESSER

VISIT US ON THE WEB AT WEATHER.GOV/KEY

FOLLOW US ON FACEBOOK AND TWITTER AT...

WWW.FACEBOOK.COM/NWSKEYWEST
WWW.TWITTER.COM/NWSKEYWEST
Hazardous weather outlook, Nov 18, 9:53 AM EST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KEY WEST FL
953 AM EST WED NOV 18 2015

FLZ076>078-GMZ031>035-042>044-052>055-072>075-191500-
MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS-
FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND
BARNES SOUND-
BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
953 AM EST WED NOV 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE STRAITS OF
FLORIDA... AND HAWK CHANNEL. SMALL CRAFT ADVISORY CONDITIONS LIKELY
WILL PERSIST IN SOME ZONES THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR SOME FLORIDA KEYS COASTAL
WATERS ZONES MONDAY OR TUESDAY...AS BREEZES FRESHEN FROM THE
NORTHEAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

BWC

The office that day

Everything else NWS Key West, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 18, 4:49 AM ESTSpecial Marine WarningKEY56 min

Nearby

Small Craft Advisories in Florida, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.